Home The joint distribution of the number of ones and the number of 1-runs in binary Markov sequences
Article
Licensed
Unlicensed Requires Authentication

The joint distribution of the number of ones and the number of 1-runs in binary Markov sequences

  • L. Ya. Savelyev and S. V. Balakin
Published/Copyright: August 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 4

We describe the distributions of the number of ones, the number of runs of ones in a binary Markov sequence and their joint distribution. We find the generating functions of the distributions under consideration, calculate the means, variances and covariances. For these moments we give explicit and asymptotic formulas with estimates of accuracy. Formulas for the Gaussian approximations are also derived. We consider the corresponding operator equations. In this connection we describe a special model of random walks.

Published Online: 2004-08-01
Published in Print: 2004-08-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392041938802/html?lang=en
Scroll to top button